Pamol relieves pain and fever associated with: Symptoms of cold and flu, Viral infections, Headaches, Sore throat, Toothache and Earache. UPC_9331134927804
Dose every 4 to 6 hours as required with no more than 4 doses in 24 hrs. Check packaging for age, weight and dose.
Each 5ml contains 250mg Paracetamol.
Keep to the recommended dose. Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor. Do not give this medicine with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.